Defining sets of G-designs

Bryant, Darryn E. and Maenhaut, Barbara M. (1998) Defining sets of G-designs. The Australasian Journal of Combinatorics, 17 257-266.

Author Bryant, Darryn E.
Maenhaut, Barbara M.
Title Defining sets of G-designs
Journal name The Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 1998-03
Sub-type Article (original research)
Volume 17
Start page 257
End page 266
Total pages 10
Place of publication St Lucia, Queensland
Publisher Department of Mathematics, The University of Queensland
Language eng
Subject 010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Formatted abstract
Several results, analogous to those already obtained for defining sets of
t-( v, k, λ) designs, are presented in the case of G-designs. Computational
methods and trade structures are used to construct minimal defining
sets of each possible size for each of the eight non-isomorphic 4-cycle
systems of order 9, and for each of the two non-isomorphic 2-perfect 5-
cycle systems of order 11. A recursive method of constructing minimal
defining sets of infinite classes of m-cycle systems, when m == 0 (mod 4),
is also given.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 08 Jul 2010, 11:25:11 EST by Laura McTaggart on behalf of Faculty of Science